Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 126878, 6 pages
http://dx.doi.org/10.1155/2013/126878
Editorial

New Developments in Mathematical Control and Information for Fuzzy Systems

1Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
2Laboratory of Modeling, Information and Systems, University of Picardie Jules Verne, 80039 Amiens, France
3College of Engineering and Science, Victoria University, Melbourne, VIC 8001, Australia
4School of Electrical and Electronic Engineering, The University of Adelaide, Adelaide, SA 5005, Australia

Received 14 March 2013; Accepted 14 March 2013

Copyright © 2013 Hamid Reza Karimi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid Reza Karimi, Mohammed Chadli, and Peng Shi, “New Developments in Mathematical Control and Information for Fuzzy Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 126878, 6 pages, 2013. https://doi.org/10.1155/2013/126878.